Translator Disclaimer
2005 Equivariant version of real and complex connective $K$-theory
J. P. C. Greenlees
Homology Homotopy Appl. 7(3): 63-82 (2005).

Abstract

We survey available results on the construction and calculation of equivariant versions of real and complex connective K-theory.

Citation

Download Citation

J. P. C. Greenlees. "Equivariant version of real and complex connective $K$-theory." Homology Homotopy Appl. 7 (3) 63 - 82, 2005.

Information

Published: 2005
First available in Project Euclid: 13 February 2006

zbMATH: 1086.19003
MathSciNet: MR2205170

Subjects:
Primary: 19L41, 19L47, 19L64, 55N15, 55N22, 55N91

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.7 • No. 3 • 2005
Back to Top